Last reply 7 months ago
3 months in Tysabri

Hi ,
My name isKanica and I was diagnosed in December. Immediately after being diagnosed i began a steroid treatment then Tysabri. Although I feel much better in general. I feel like I’ve had a 3 month long cold. I’m achy and have frequent headaches. My left foot is always burning and my cooking has been in the saltier side. Anyone else experience this?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
7 months ago

Hi @lonelyrose and welcome.

Tysabri is an immuno-suppressant, that does leave us vulnerable to the odd infection. Perhaps you should see your Doctor for the long running Flu-ey symptoms you’re having and see if they can prescribe something to shift it. Or try Vitamin C.

The burning on your left foot may be some residual damage from the recent relapse. Sometime, we just don’t fully recover from a relapse. If this continues to be a problem, your medical team should be able to suggest something for this neuropathic pain.

I’m afraid I have little to no culinary skills, so can’t comment on cooking tasting saltier. Although the following may be of interest :-

https://www.mstrust.org.uk/research/research-updates/update160201-taste-affected-MS


lonelyrose
7 months ago

@stumbler. Thank you so much for that info.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.